Advertisement

Archiv der Mathematik

, Volume 102, Issue 3, pp 245–255 | Cite as

A Tauberian theorem for strong Feller semigroups

  • Moritz GerlachEmail author
Article

Abstract

We prove that a weakly ergodic, eventually strong Feller semigroup on the space of measures on a Polish space converges strongly to a projection onto its fixed space.

Mathematics Subject Classification (2010)

Primary 40E05 Secondary 47D07 47G10 

Keywords

Tauberian theorem Markovian semigroup Mean ergodic Strong Feller Kernel operator 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    C. Aliprantis and K. Border, Infinite dimensional analysis: a hitchhiker’s guide. Springer Verlag, 2006.Google Scholar
  2. 2.
    Doob J.L.: Asymptotic properties of Markoff transition prababilities. Trans. Amer. Math. Soc. 63, 393–421 (1948)zbMATHMathSciNetGoogle Scholar
  3. 3.
    Gerlach M.: On the peripheral point spectrum and the asymptotic behavior of irreducible semigroups of Harris operators. Positivity 17, 875–898 (2013)CrossRefzbMATHMathSciNetGoogle Scholar
  4. 4.
    M. Gerlach and M. Kunze, Mean ergodic theorems on norming dual pairs, Ergodic Theory and Dynamical Systems, to appear. doi: 10.1017/etds.2012.187.
  5. 5.
    M. Gerlach and M. Kunze, On the lattice structure of weakly continuous operators on the space of measures, submitted.Google Scholar
  6. 6.
    Gerlach M., Nittka R.: A new proof of Doob’s theorem. J. Math. Anal. Appl. 388(763–774), 388 763–774 (2012)MathSciNetGoogle Scholar
  7. 7.
    G. Greiner, Spektrum und Asymptotik stark stetiger Halbgruppen positiver Operatoren, Sitzungsber, Heidelb. Akad. Wiss. Math.-Natur. Kl., (1982), 55–80.Google Scholar
  8. 8.
    J. J. Grobler and P. van Eldik, A characterization of the band of kernel operators, Quaestiones Math., 4 (1980/81), 89–107.Google Scholar
  9. 9.
    Hille S.C., Worm D. T. H.: Continuity properties of Markov semigroups and their restrictions to invariant L 1-spaces. Semigroup Forum 79, 575–600 (2009)CrossRefzbMATHMathSciNetGoogle Scholar
  10. 10.
    Kunze M.: A Pettis-type integral and applications to transition semigroups. Czechoslovak Math. J. 61, 437–459 (2011)CrossRefzbMATHMathSciNetGoogle Scholar
  11. 11.
    Meyer-Nieberg P.: Banach lattices, Universitext. Springer-Verlag, Berlin (1991)CrossRefGoogle Scholar
  12. 12.
    D. Revuz, Markov chains, North-Holland Publishing Co., Amsterdam, 1975. North-Holland Mathematical Library, Vol. 11.Google Scholar
  13. 13.
    H. H. Schaefer, Banach lattices and positive operators, Springer-Verlag, New York, 1974. Die Grundlehren der mathematischen Wissenschaften, Band 215.Google Scholar
  14. 14.
    Seidler J.: Ergodic behaviour of stochastic parabolic equations. Czechoslovak Math. J. 47, 277–316 (1997)CrossRefzbMATHMathSciNetGoogle Scholar
  15. 15.
    Stettner L.: Remarks on ergodic conditions for Markov processes on Polish spaces. Bull. Polish Acad. Sci. Math. 42, 103–114 (1994)zbMATHMathSciNetGoogle Scholar
  16. 16.
    A. C. Zaanen, Riesz spaces. II, volume 30 of North-Holland Mathematical Library, North-Holland Publishing Co., Amsterdam, 1983.Google Scholar

Copyright information

© Springer Basel 2014

Authors and Affiliations

  1. 1.Institute of Applied AnalysisUniversity of UlmUlmGermany

Personalised recommendations